WoRMS source details

Godeaux, J.E.A.; Harbison, G.R. (2003). On some pelagic doliolid tunicates (Thaliacea, Doliolida) off the Eastern American Coast. Bulletin of Marine Science. 72(3): 589-612.
166385
Godeaux, J.E.A.; Harbison, G.R.
2003
On some pelagic doliolid tunicates (Thaliacea, Doliolida) off the Eastern American Coast
Bulletin of Marine Science
72(3): 589-612
Publication
Available for editors  PDF available [request]
Systematics, Taxonomy
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-02-24 13:38:21Z
created